MathSciNet Relay Station
MathSciNet bibliographic data
MR870728 (88h:32019) 32G20 (14D05 32C42 32G13)
Cattani, Eduardo; Kaplan, Aroldo; Schmid, Wilfried $L\sp 2$ and intersection cohomologies for a polarizable variation of Hodge structure. Invent. Math. 87 (1987), no. 2, 217–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement